# SDR SWAA2024070509037

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8655D
- Make and model: Boeing 737-8H4
- Aircraft serial: 42529
- Aircraft time: 32,432 hours, 15,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR INBOARD DOOR HANDLE CAM HOUSING SAFETY WIRE BROKEN.<[01] RE-SECURED AFT ENTRY DOOR INBOARD DOOR HANDLE CAM HOUSING W SAFETY WIRE REF AMM 52-13-00.
